MathSciNet Relay Station
MathSciNet bibliographic data
MR1002918 28A75 (54F45 58F12)
Przytycki, F.; Urbański, M. On the Hausdorff dimension of some fractal sets. Studia Math. 93 (1989), no. 2, 155–186.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement